| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 17-20


M. Shkembi, I. Temaj, A. Tato
      A note of the Mcshane integral on the Riesz space
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 807-819
      http://dx.doi.org/10.12988/ijma.2013.13079

Xin-Guang Yang, Chang-An Tian
      Uniform attractor for a non-autonomous reaction-diffusion equation with less regular external force
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 821-828
      http://dx.doi.org/10.12988/ijma.2013.13080

J. Mikram, F. Zinoun
      An improved version of Poincare-Dulac theorem for improved nilpotent normal forms
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 829-846
      http://dx.doi.org/10.12988/ijma.2013.13081

P. Kongtong, D. Sukawat
      Coupled integral equations for uniformly loaded rectangular plates resting on unilateral supports
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 847-862
      http://dx.doi.org/10.12988/ijma.2013.13082

N. Hussain, A. Rafiq, Shin Min Kang
      Iteration schemes for two hemicontractive mappings in arbitrary Banach spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 863-871
      http://dx.doi.org/10.12988/ijma.2013.13083

P. Astuti
      Riesz representation theorem on generalized n-inner product spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 873-882
      http://dx.doi.org/10.12988/ijma.2013.13084

D. Dauitbek, A. M. Tleulessova
      Non-commutative Clarkson inequalities for symmetric space norm of \tau−measurable operators
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 883-890
      http://dx.doi.org/10.12988/ijma.2013.13085

Jaddar Abdessamad
      On optimality conditions for pseudoconvex programming in terms of Dini subdifferentials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 891-898
      http://dx.doi.org/10.12988/ijma.2013.13086

M. Momeni, T. Yazdanpanah
      Approximate character amenability of Banach algebras
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 899-906
      http://dx.doi.org/10.12988/ijma.2013.13087

A. Asanov, M. Haluk Chelik, Z. A. Kadenova
      Uniqueness and stability of solutions of linear intergral equations of the first kind with two variables
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 907-914
      http://dx.doi.org/10.12988/ijma.2013.13088

N. Akkasriworn
      Fixed point theorems and approximating fixed points of generalized (C)-condition mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 915-925
      http://dx.doi.org/10.12988/ijma.2013.13089

K. Sokhuma
      Convergence theorems for a pair of asymptotically and multi-valued nonexpansive mapping in Banach spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 927-936
      http://dx.doi.org/10.12988/ijma.2013.13090

A. Narmadha, N. Nagaveni, T. Noiri
      On regular b-open sets in topological spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 937-948
      http://dx.doi.org/10.12988/ijma.2013.13091

A. G. Ghazanfari, B. Ghazanfari
      A note on triangle equality for C*-seminorms and positive linear functionals on Banach *-modules
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 949-956
      http://dx.doi.org/10.12988/ijma.2013.13092

H. Esra Ozkan, Emel Yavuz Duman, Yasar Polatoglu
      Distortion estimate and radius of starlikeness for generalized p−valent close-to-star functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 957-964
      http://dx.doi.org/10.12988/ijma.2013.13093

M. Kiftiah, Supama
      Fixed point theorems for modular contraction mappings on modulared spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 965-972
      http://dx.doi.org/10.12988/ijma.2013.13094

V. Soler
      A study of a two variables Gegenbauer matrix polynomials and second order matrix partial differential equations. A comment
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 973-976
      http://dx.doi.org/10.12988/ijma.2013.13095

Atiyah Wan Mohd Sham, Mansor Monsi, Nasruddin Hassan
      An efficient interval symmetric single step procedure ISS1-5D for simultaneous bounding of real polynomial zeros
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 977-981
      http://dx.doi.org/10.12988/ijma.2013.13096

Noraini Jamaludin, Mansor Monsi, Nasruddin Hassan, Syarifah Kartini
      On modified interval symmetric single-step procedure ISS2-5D for the simultaneous inclusion of polynomial zeros
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 983-988
      http://dx.doi.org/10.12988/ijma.2013.13097

Yuan Shan
      The existence and multiple periodic solutions for generalized asymptotical linear Hamiltonian systems without convexity condition
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 17-20, 989-998
      http://dx.doi.org/10.12988/ijma.2013.13098


Journals | Books | Author guidelines